# SDR JBXA9900077

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7270
- Engine: Ge CF343A1
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 356024310
- Condition: Failed
- Location: Lt Bleed Air
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FLIGHT 853 MYR TO RDU, 15 MINS FROM RDU HAD LEFT 14TH DUCT FAIL MESSAGE ON EICAS.  PERFORMED PRECAUTIONARY SHUTDOWN NR 1 ENG ACCORDING TO OPERATIONAL PROCEDURES.  REMOVED AND REPLACED LEFT HAND STUB WING DUCT LEAK SENSOR LOOP.  OPS CHECK GOOD AT THIS TIME IAW CL-65 MM 36-21-04.
